Embeddings of local automata (bibtex)
by Marie-Pierre Béal, Sylvain Lombardy, Dominique Perrin
Reference:
Embeddings of local automata (Marie-Pierre Béal, Sylvain Lombardy, Dominique Perrin), In Illinois J. Math., volume 54, 2010.
Bibtex Entry:
@article{BEAL:2010:HAL-00619770:1,
    hal_id = {hal-00619770},
    url = {http://hal-univ-mlv.archives-ouvertes.fr/hal-00619770/en/},
    title = {{Embeddings of local automata}},
    author = {B{\'e}al, Marie-Pierre and Lombardy, Sylvain and Perrin, Dominique},
    pages = {155-174},
    journal = {Illinois J. Math.},
    volume = {54},
    number = {1 },
    year = {2010},
    url = {http://hal-univ-mlv.archives-ouvertes.fr/hal-00619770/PDF/hal.pdf},
}
Powered by bibtexbrowser